MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW RC25-4RA; OXIMETER

MASIMO - 40 PARKER RAINBOW RC25-4RA; OXIMETER
Model Number 3375
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).Device not returned.
 
Event or Problem Description
The customer reported intermittent trace on device (kept losing signal).No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned cable was evaluated.Visual inspection upon receiving revealed a broken pin #24 at the round 25 pin connector.The cable failed continuity tests due to the broken pin #24 (blue conductor) at the round 25 pin connector; causing an open connection on the blue conductor.The cable failed functional tests and displayed ¿chk sensor" error message.No audible or visual alarms.Sensor led does not illuminate.(b)(6).

Brand Name
RAINBOW RC25-4RA
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8384365
Report Number2031172-2019-00108
Device Sequence Number13516172
Product Code DQA
UDI-Device Identifier00843997007078
UDI-Public00843997007078
Combination Product (Y/N)N
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3375
Device Catalogue Number3375
Device Lot Number16NQH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer04/11/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1